# SDR P5CA03000915

- Difficulty date: August 17, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 75,595 hours, 18,614 cycles
- Engine: Pwa JT9D7Q
- Engine time: 56,276 hours, 13,844 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7800001
- Part serial: 84748
- Condition: Overheated
- Location: Nr 3 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ON DESCENT INTO HKG AT FL 360 NR 3 ENG FUEL TEMP WENT OFF SCALE HOT AND NR  3 ENG STALLED OUT. CORRECTIVE ACTION TAKEN: REPLACED  NR 3 ENG FUEL CNTRL IAW AMM 73-21-01 LEAK CK OK PERFORMED TEST NR 9 FUEL CONTROL TRIM OK IAW 71-00-00 PG 580.
